More die-off from herbals?

Home The Candida Forum Candida Questions More die-off from herbals?

This topic contains 5 replies, has 3 voices, and was last updated by  dirtyweapons 5 months, 3 weeks ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #177533

    Cherrypie
    Participant
    Topics: 3
    Replies: 6

    Hi

    Does anyone of you also have stronger die-off symptoms from herbals?
    I never had any die-off from conventional medicine but on herbs a lot.

    Is there an explanation for this?

    #177547

    dirtyweapons
    Participant
    Topics: 4
    Replies: 8

    Yes I do as well, u are not alone
    I remember taking a spoonful of coconut oil
    and having heart palpitations & intense sweating.
    Organic supplements have a vary of diff level of ingredients
    ur body does not really get used to like modern medicine. Good luck I’m still fighting rashes n hives every time I take or don’t take candida fighters.

    #177556

    dna-143
    Participant
    Topics: 0
    Replies: 6

    I have die off often because I’m constantly feeding myself rutabaga, garlic, onions, really anything with antifingal properties. I’m starting my herbal antifingals next week and am wondering what’s been working for you guys most… oil of oregano, caprylic acid and pau d’arco tea is my current candida fighting team.

    #177557

    dirtyweapons
    Participant
    Topics: 4
    Replies: 8

    I’m in the same boat constantly eating home made curry out of turmeric, garlic, onion, coriander. These are all antifungal foods. So I’m always breaking out in acne n rashes. Been fighting this fungus from satan for 1 year now. Ugh

    #177558

    dna-143
    Participant
    Topics: 0
    Replies: 6

    For a year? So are you on a phase 2 diet? So far I’m still in the very beginning of a phase 1 diet and I think it’s helping. I’d like to have this under control within 5 weeks here or at least be on a less restrictive diet.

    #177559

    dirtyweapons
    Participant
    Topics: 4
    Replies: 8

    Started with a ton of probiotics to the point that’s all I was eating lol. Keep in mind i wasnt fully on a candida diet. Still cheating here n there. Then I got down to business n ordered and did antifungal medication. That’s when hell broke loose lots of acne and die off symptoms. So I stopped and now I’m back here with rashes n acne from either taking apple cider vinegar n probiotics or this is candida coming back. Keep fighting the good fight not friend

Viewing 6 posts - 1 through 6 (of 6 total)

You must be logged in to reply to this topic.